# SDR ASAA2013032694269

- Difficulty date: March 26, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 17,851 hours, 5,592 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIR CONDITION ZONE TEMP LIGHT ILLUMINATED, QRH FOLLOWED.  NR 2 TEMP CONTROLLER LOGGED FLT DECK TRIM AIR FAULT.  NO HISTORY LAST 30 DAYS.  PERFORMED FIM 21-62, TASK 832 TRIM AIR FAULT RESET & PERFORMED FIM 21-62, TASK 801 & TEMP CONTROL BITE CHECK PASSED.  GROUND FUNCTIONAL TEST PASSED.  NO CURRENT FAULTS.
